TU Berlin

Numerische MathematikBenjamin Unger - Publications

Inhalt des Dokuments

zur Navigation

New Position at University of Stuttgart

This website will no longer be maintained. To contact me, please visit my new homepage at the University of Stuttgart.

Publications

2020
17B. Unger
Well-Posedness and Realization Theory for Delay Differential-Algebraic Equations
Dissertation, Technische Universität Berlin, 2020.
[abstract] [bibtex]
@PHDTHESIS{Ung20b,
   doi = {10.14279/depositonce-10707},
   school = {Technische Universit{\"{a}}t Berlin},
   title = {{Well-Posedness and Realization Theory for Delay Differential-Algebraic Equations}},
   type = {Dissertation},
   address = {Berlin},
   year = {2020},
   pubdate = {2020-11-10},
   author = {Unger, B.},
}
16F. Black, P. Schulze und B. Unger
Projection-based model reduction with dynamically transformed modes
ESAIM: Math. Model. Numer. Anal., Vol. 54, 2020, pp. 2011–2043.
[preprint] [bibtex]
@ARTICLE{BlaSU20b,
   title = {{Projection-based model reduction with dynamically transformed modes}},
   journal = {ESAIM: Math. Model. Numer. Anal.},
   year = {2020},
   preprint = {https://arxiv.org/abs/1912.11138},
   pubdate = {2020-10-12},
   volume = {54},
   number = {6},
   pages = {2011--2043},
   doi = {10.1051/m2an/2020046},
   author = {{Black}, F. and {Schulze}, P. and {Unger}, B.},
}
15I. Ahrens und B. Unger
The Pantelides algorithm for delay differential-algebraic equations
Trans. Math. Appl., Vol. 4, 2020, pp. 1–36.
[abstract] [preprint] [bibtex]
@ARTICLE{AhrU20,
   title = {The {P}antelides algorithm for delay differential-algebraic equations},
   journal = {Trans. Math. Appl.},
   year = {2020},
   doi = {10.1093/imatrm/tnaa003},
   pages = {1--36},
   volume = {4},
   number = {1},
   pubdate = {2020-09-30},
   preprint = {https://arxiv.org/abs/1908.01514},
   author = {{Ahrens}, I. and {Unger}, B.},
}
14B. Unger
Delay differential-algebraic equations in real-time dynamic substructuring
ArXiv e-print 2003.10195, 2020.
[abstract] [bibtex]
@ARTICLE{Ung20a,
   title = {Delay differential-algebraic equations in real-time dynamic substructuring},
   journal = {ArXiv e-print 2003.10195},
   year = {2020},
   month = {Mar},
   url = {https://arxiv.org/abs/2003.10195},
   pubdate = {2020-03-24},
   author = {{Unger}, B.},
}
13R. Altmann, R. Maier und B. Unger
Semi-explicit discretization schemes for weakly-coupled elliptic-parabolic problems
Math. Comp., 2020.
[abstract] [preprint] [bibtex]
@ARTICLE{AltMU20,
   title = {{Semi-explicit discretization schemes for weakly-coupled elliptic-parabolic problems}},
   journal = {Math. Comp.},
   note = {In press.},
   year = {2020},
   month = {Nov},
   doi = {10.1090/mcom/3608},
   pubdate = {2019-10-27},
   preprint = {https://arxiv.org/abs/1909.03497},
   author = {{Altmann}, R. and {Maier}, R. and {Unger}, B.},
}
2019
12S. Trenn und B. Unger
Delay regularity of differential-algebraic equations
In Proc. 58th IEEE Conf. Decision Control (CDC) 2019, Nice, France, pp. 989–994, 2019.
[abstract] [preprint] [bibtex]
@INPROCEEDINGS{TreU19,
   title = {Delay regularity of differential-algebraic equations},
   doi = {10.1109/CDC40024.2019.9030146},
   year = {2019},
   pubdate = {2020-03-12},
   booktitle = {Proc. 58th IEEE Conf. Decision Control (CDC) 2019, Nice, France},
   pages = {989--994},
   preprint = {https://stephantrenn.net/wp-content/uploads/2019/03/Preprint-TU190317.pdf},
   author = {Trenn, S. and Unger, B.},
}
11F. Black, P. Schulze und B. Unger
Nonlinear Galerkin Model Reduction for Systems with Multiple Transport Velocities
ArXiv e-print 1912.11138, 2019.
[abstract] [bibtex]
@ARTICLE{BlaSU19,
   title = {Nonlinear Galerkin Model Reduction for Systems with Multiple Transport Velocities},
   journal = {ArXiv e-print 1912.11138},
   year = {2019},
   month = {Dec},
   url = {https://arxiv.org/abs/1912.11138},
   pubdate = {2019-12-23},
   author = {{Black}, F. and {Schulze}, P. and {Unger}, B.},
}
10I. Ahrens und B. Unger
The Pantelides algorithm for delay differential-algebraic equations
ArXiv e-print 1908.01514, 2019.
[abstract] [bibtex]
@ARTICLE{AhrU19,
   title = {The {P}antelides algorithm for delay differential-algebraic equations},
   journal = {ArXiv e-print 1908.01514},
   year = {2019},
   month = {Aug},
   url = {https://arxiv.org/abs/1908.01514},
   pubdate = {2019-08-06},
   author = {{Ahrens}, I. and {Unger}, B.},
}
9K. Lux, B. Unger und G. Thäter
GAMM Juniors, Gespräch im Modellansatz Podcast, Folge 213
2019.
[bibtex]
@MISC{LuxUT19,
   title = {GAMM Juniors, Gespräch im Modellansatz Podcast, Folge 213},
   month = {August},
   year = {2019},
   date = {August 1, 2019},
   series = {Der Modellansatz Podcast},
   url = {http://modellansatz.de/gamm-juniors},
   pubdate = {2019-08-01},
   author = {Lux, K. and Unger, B. and Th\"{a}ter, G.},
}
8B. Unger und S. Gugercin
Kolmogorov $n$-widths for linear dynamical systems
Adv Comput Math, Vol. 45, 2019, pp. 2273–2286.
[abstract] [preprint] [bibtex]
@ARTICLE{UngG19,
   title = {Kolmogorov $n$-widths for linear dynamical systems},
   journal = {Adv Comput Math},
   year = {2019},
   volume = {45},
   number = {5-6},
   pages = {2273--2286},
   preprint = {https://arxiv.org/abs/1806.09880},
   pubdate = {2019-05-14},
   doi = {10.1007/s10444-019-09701-0},
   issn = {1572-9044},
   author = {{Unger}, B. and {Gugercin}, S.},
}
7E. Fosong, P. Schulze und B. Unger
From Time-Domain Data to Low-Dimensional Structured Models
ArXiv e-print 1902.05112, 2019.
[abstract] [bibtex]
@ARTICLE{FosSU19,
   title = {From Time-Domain Data to Low-Dimensional Structured Models},
   journal = {ArXiv e-print 1902.05112},
   archiveprefix = {arXiv},
   eprint = {1902.05112},
   year = {2019},
   month = {Feb},
   url = {https://arxiv.org/abs/1902.05112},
   pubdate = {2019-02-13},
   author = {{Fosong}, E. and {Schulze}, P. and {Unger}, B.},
}
6D. Kern, M. Bartelt und B. Unger
How to write an article for GAMMAS and a longer title
GAMM Archive for Students, Vol. 1, 2019, pp. 1-5.
[abstract] [bibtex]
@ARTICLE{KerBU19,
   title = {How to write an article for GAMMAS and a longer title},
   volume = {1},
   doi = {10.14464/gammas.v1i1.417},
   number = {1},
   journal = {GAMM Archive for Students},
   year = {2019},
   month = {Feb.},
   pages = {1-5},
   pubdate = {2019-02-04},
   author = {Kern, D. and Bartelt, M. and Unger, B.},
}
2018
5B. Unger
Discontinuity propagation in delay differential-algebraic equations
Electron. J. Linear Algebr., Vol. 34, 2018, pp. 582–601.
[abstract] [preprint] [bibtex]
@ARTICLE{Ung18,
   title = {Discontinuity propagation in delay differential-algebraic equations},
   journal = {Electron. J. Linear Algebr.},
   year = {2018},
   volume = {34},
   pages = {582--601},
   url = {https://repository.uwyo.edu/ela/vol34/iss1/42/},
   doi = {10.13001/1081-3810.3759},
   preprint = {https://arxiv.org/abs/1803.04510},
   pubdate = {2018-12-10},
   author = {{Unger}, B.},
}
4P. Schulze und B. Unger
Model reduction for linear systems with low-rank switching
ArXiv e-prints 1801.09445, accepted for publication in SICON, Vol. 56, 2018, pp. 4365-4384.
[abstract] [preprint] [bibtex]
@ARTICLE{SchU18,
   title = {{Model reduction for linear systems with low-rank switching}},
   journal = {ArXiv e-prints 1801.09445, accepted for publication in SICON},
   archiveprefix = {arXiv},
   eprint = {1801.09445},
   year = {2018},
   month = {January},
   url = {http://adsabs.harvard.edu/abs/2018arXiv180109445S},
   pubdate = {2018-01-30},
   volume = {56},
   number = {6},
   pages = {4365-4384},
   doi = {10.1137/18M1167887},
   preprint = {https://arxiv.org/abs/1801.09445},
   author = {{Schulze}, P. and {Unger}, B.},
}
3P. Schulze, B. Unger, C. Beattie und S. Gugercin
Data-driven Structured Realization
Linear Algebra Appl., Vol. 537, 2018, pp. 250–286.
[abstract] [preprint] [bibtex]
@ARTICLE{SchUBG18,
   title = {Data-driven Structured Realization},
   year = {2018},
   journal = {Linear Algebra Appl.},
   volume = {537},
   pages = {250--286},
   doi = {10.1016/j.laa.2017.09.030},
   pubdate = {2017-09-29},
   issn = {0024-3795},
   url = {http://www.sciencedirect.com/science/article/pii/S0024379517305645},
   preprint = {http://www3.math.tu-berlin.de/cgi-bin/IfM/show_abstract.cgi?Report-23-2016.rdf.html},
   author = {Schulze, P. and Unger, B. and Beattie, C. and Gugercin, S.},
}
2016
2P. Schulze und B. Unger
Data-driven interpolation of dynamical systems with delay
Systems Control Lett., Vol. 97, 2016, pp. 125–131.
[abstract] [preprint] [bibtex]
@ARTICLE{SchU16,
   title = {Data-driven interpolation of dynamical systems with delay},
   year = {2016},
   journal = {Systems Control Lett.},
   volume = {97},
   pages = {125--131},
   doi = {10.1016/j.sysconle.2016.09.007},
   pubdate = {2016-10-05},
   preprint = {http://www3.math.tu-berlin.de/cgi-bin/IfM/show_abstract.cgi?Report-17-2015.rdf.html},
   author = {Schulze, P. and Unger, B.},
}
2015
1V. Mehrmann und B. Unger
Index preserving polynomial representation of nonlinear differential-algebraic systems
Institut für Mathematik, TU Berlin, Preprint, 2–2015, 2015.
[abstract] [bibtex]
@TECHREPORT{MehU15ppt,
   title = {Index preserving polynomial representation of nonlinear differential-algebraic systems},
   institution = {Institut f{\"u}r Mathematik, TU Berlin},
   year = {2015},
   number = {2--2015},
   type = {Preprint},
   address = {Str. des 17. Juni 136, D-10623 Berlin, FRG},
   url = {http://www3.math.tu-berlin.de/cgi-bin/IfM/show_abstract.cgi?Report-02-2015.rdf.html},
   author = {Mehrmann, V. and Unger, B.},
}

Navigation

Direktzugang

Schnellnavigation zur Seite über Nummerneingabe